# SDR QXEA2011011300020

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FLOOR SUPPORT TEE ANGLE AT STA X728.102 OTBD OF RT OTBD SEAT TRACK HAS SHEARED RIVETS AT FRAME ATTACHMENT.  REMOVED SHEARED RIVETS AND INSTALLED NEW FASTENERS IAW SRM 51-42-05-02-01.
